# SDR REXA2013080201108

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 21,593 hours, 18,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX DAMAGED RIVETS AT WL 86.5, LBL AND RBL 9.5, 18, 27.5, TWO GOUGES AT WL 86.5, LBL 8 AND RBL 7, TEN DAMAGE MARKS AT WL 103, LBL 7.75, RBL 6.75, LBL AND RBL 9, 18, 27.5, AND 36.2, MEASURING 0.004" TO 0.014" DEEP.  REPAIRED IAW REO 601R-53-61-2155.
